# SDR VTZA95210

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 7600 · Engine Controls
- Part: Iec
- Part number: 2118846
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6408 - IAD-PWM - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE LEFT ENGINE NOT MAKING TORQUE.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE EGT COMPENSATOR, MAX FUEL FLOW AND DECELERATION SCHEDULE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERAVICE.  (M)
